Access count of this item: 65

Files in This Item:
File Description SizeFormat 
1391-2.pdf1.08 MBAdobe PDFView/Open
Title: Relationships between BC-s.d.$\Omega(f)$ and $(K,\rho)$-s.d.$\Omega(f)$ in a functional differential equation with infinite delay (Mathematical Economics)
Authors: Hamaya, Yoshihiro
Author's alias: 濱谷, 義弘
Issue Date: Aug-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1391
Start page: 21
End page: 33
URI: http://hdl.handle.net/2433/25839
Appears in Collections:1391 Mathematical Economics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.